# SDR CALA2022050901168

- Difficulty date: May 6, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 72,699 hours, 30,657 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: D5347112420200
- Condition: Corroded
- Location: Fr69
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BETWEEN FR69-70 STRINGER 23R SHEAR PLATE HAS SPOTS OF CORROSION ON UPPER SURFACE. GENERATED BY V919150 PER HAECO LCQ NR 9292782/44782 REMOVED AND REPLACED SHEAR PLATE ON STRINGER 23R AT FR69-70 IAW UAL A319 SRM 51-42-11-001-A. ACMP BY MECH V061616 INSP BY V89228 5
